Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Inequalities for hypergeometric functions
HTML articles powered by AMS MathViewer

by R. G. Buschman PDF
Math. Comp. 30 (1976), 303-305 Request permission

Abstract:

The upper and lower bounds for the determinant of a dominant diagonal matrix have been used recently to obtain bounds on the classical orthogonal polynomials. Similar methods are used here on the hypergeometric functions of Gauss and of Kummer.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A30
  • Retrieve articles in all journals with MSC: 33A30
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 303-305
  • MSC: Primary 33A30
  • DOI: https://doi.org/10.1090/S0025-5718-1976-0390306-1
  • MathSciNet review: 0390306